# SDR SWIA201334902

- Difficulty date: October 10, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 29,442 hours, 24,554 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Failed
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WOW INPUT CAUTION, WOW OUTPUT CAUTION, WOW OUPUT FAIL STATUS, PROX SYS FAULT STATUS ON DESCENT, RAN QRH. UPON LANDING NOSE WHEEL STEERING WAS INOPERATIVE.  FLT#5233 UPON INTERROGATION OF THE PSEU FOUND COMMUNICATION TRANSMITION FAILURE OF THE PSEU CAUSING LOSS OF ALL PSEU SUBSYSTEMS.  THIS LOSS CAUSED LOSS OF THE NOSE WHEEL STEERING, STALL PROTECTION, & WINDSHEAR DUE TO LOSS OF THE WOW SIGNAL.  REPLACED PSEU IAW AMM PN 8-648-08, SN ON D876 SN OFF: 0851.
